American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93B05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Matthias Kawski. Control variations with an increasing number of switchings. Bull. Amer. Math. Soc. 18 (1988) 149-152. MR 929090.
Abstract, references, and article information   
View Article: PDF

[2] Michel Fliess. Realizations of nonlinear systems and abstract transitive Lie algebras. Bull. Amer. Math. Soc. 2 (1980) 444-446. MR 561529.
Abstract, references, and article information   
View Article: PDF

[3] Thomas I. Seidman. A well-posed problem for the heat equation. Bull. Amer. Math. Soc. 80 (1974) 901-902. MR 0417571.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1